# SDR CA991104002

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2464219EO164
- Condition: Chafed
- Location: Ws 47.61
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL SPOILER HYDRAULIC LINES FOUND CHAFING ON LEFT AND RIGHT FRAMES WS 47.61 APPROX FS 5444.  THE CHAFING WAS COMPOUNDED BY THE FIBERGLASS COVERING.
